Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Combivir/Viramune side effects
Oct 5, 2002

Hi, I've been on Cmbivir/Viramune for three weeks now and last Monday I thought I was sailing along fine and suddently for the past four days I've had constant nausea, some headaches, muscle soreness and fatigue, alot of that. My Dr. wants me to switch meds to Viread/Epivir/Viramune. Since the script can't be filled until next Thursday I have no chioce but to wait. Should I hang in there with Combivir/Viramune and hope things will get better or switch? I really don't know what to do. I spend alot of time on the sofa and can't get work done. I'v had to drop several classes and mow I am, falling behind in all of my work. Any suggestions? Thank You

Response from Dr. Henry

Yipes you could be one of the 10% or so that doesn't get along with AZT but I would try to hang on--it is tough to start ditching meds so early in a treatment course than we would like to measure in decades. AZT can cause that but in my experience it usually starts soon after starting meds. Nevirpine can cause liver problems early so that should be checked. You could have picked up a virus that has given you those symptoms and should pass in a week or so. If not better in several weeks than the switch you mention seems reasonable. KH



Previous
Clinical Trials for Buffalo Hump
Next
extreme fatigue and achiness

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement